# SDR REXA2024011800083

- Difficulty date: August 12, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 34,616 hours, 24,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SILL DECK BLIND BOLT REPLACEMENT SB 670BA-53-061 / ENDEAVOR EO R53595 WE FOUND CORROSION AT FS 792 AND FS 801 L/H SIDE THAT REQUIRES EVALUATION. REPAIRED IAW MHIRJ REO 690-53-41-421 REV -- DATED 2023-08-25.
